# SDR IPXA2015101594844

- Difficulty date: October 9, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,229 hours, 6,819 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F523723020000
- Part serial: 0149884
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1-C3, AFT CARGO DOOR FRAME 61 CRACKED.  R & R FRAME 61, FRAME FITTING.
